# SDR QXEA200400135

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 5,177 hours, 5,936 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 3978001007
- Part serial: 054
- Condition: Malfunctioned
- Location: Zone 600
- Part time: 5,177 hours, 5,936 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2417,  ONCE AFTER TAKE OFF AND ONCE ENROUTE,  AILERON TRIM WENT FULL SCALE RT WING DOWN.  AUTO PILOT WAS ON BOTH TIMES.  SELECTED AUTO PILOT OFF DID NOT HAPPEN AGAIN.  REPLACED TRIM CONTROL PANEL AND TRIM ACTUATOR. SYSTEM OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
